# SDR DALA13011583134

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UTILITY AREA BETWEEN FR 69 & FR 70 SHEAR PLATE SUPPORT HAS CORROSION. R & R SHEAR PLATE SUPPORT IAW SRM 51-42-11, CORROSION SIZE L=.090 W=.060"D=.003".  RETAIN TO RECORDS.
